# SDR IPXA09855638

- Difficulty date: April 19, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 63,100 hours, 23,356 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SSN 852-F1-03 REPAIR CONFIGURATION DOES NOT CORRELATE TO A SRM REPAIR.  REPAIR ACCOMPLISHED IAW SRM 53-2-0 FIG 1D SHT 3.
